Title of article :
Algorithm for a general discrete k-out-of-n: G system subject to several types of failure with an indefinite number of repairpersons
Author/Authors :
Juan Eloy Ruiz-Castro، نويسنده , , Quan-Lin Li، نويسنده ,
Issue Information :
روزنامه با شماره پیاپی سال 2011
Pages :
15
From page :
97
To page :
111
Abstract :
A discrete k-out-of-n: G system with multi-state components is modelled by means of block-structured Markov chains. An indefinite number of repairpersons are assumed and PH distributions for the lifetime of the units and for the repair time are considered. The units can undergo two types of failures, repairable or non-repairable. The repairability of the failure can depend on the time elapsed up to failure. The system is modelled and the stationary distribution is built by using matrix analytic methods. Several performance measures of interest, such as the conditional probability of failure for the units and for the system, are built into the transient and stationary regimes. Rewards are included in the model. All results are shown in a matrix algorithmic form and are implemented computationally with Matlab. A numerical example of an optimization problem shows the versatility of the model.
Keywords :
k-out-of-n: G system , Discrete phase-type distribution , reliability , Maintenance
Journal title :
European Journal of Operational Research
Serial Year :
2011
Journal title :
European Journal of Operational Research
Record number :
1313169
Link To Document :
بازگشت